Diference in fat distribution with diferent meds?
Jun 10, 2001
Is it possible that you may experience more or less fat distribution problems with different protease inhibitors or do you experience the SAME with all of them. Thank you
Response from Dr. Henry
There may be a difference between the PIs but that has not been well studied. Anecdotally, less fat problems have been seen with amprenavir, saquinavir, and then nelfinavir compared to indinavir and ritonavir. Other factors may also be important such as age, time with HIV, time suppressed, CD4 recovery, and background nucleoside regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Licking Genital Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.